# SDR ASAA2020102533404

- Difficulty date: October 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 17,652 hours, 5,515 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION AUTO FAIL LAMP ILLUMINATED AFTER LANDING.  GROUNDED-YES.   VERIFIED FAULT, NR 1 PRESSURE CONTROLLER SHOWS FAULT, MESSAGE OFV LRU FAIL,  CLEARED FAULT.  ACCOMPLISHED PRESSURE SYSTEM GROUND TEST ON BOTH PRESSURE CONTROLLERS BOTH PASS TEST, NO FAULTS.  AUTO FAIL LIGHT EXTINGISHED, REF B737-900 AMM 21-31-00-700-802.
